Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 166, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 5, 2011, 5:53 PM MDT for Box Butte County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2011, 5:53 PM MDT (23:53 UTC)
- Expired
- Aug 5, 2011, 6:35 PM MDT
- In force
- 42 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Box Butte County, NE
The radar
The North Platte radar (KLNX), 197 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.9 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
424 WUUS55 KCYS 052353 SVRCYS NEC013-060100- /O.NEW.KCYS.SV.W.0166.110805T2353Z-110806T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 553 PM MDT FRI AUG 5 2011 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BOX BUTTE COUNTY IN THE PANHANDLE OF NEBRASKA... * UNTIL 700 PM MDT * AT 551 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HEMINGFORD...OR 15 MILES NORTHWEST OF ALLIANCE...AND MOVING EAST SOUTHEAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... BEREA AROUND 610 PM MDT. WILD HORSE BUTTE AROUND 645 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4230 10275 4207 10288 4223 10318 4238 10308 TIME...MOT...LOC 2353Z 282DEG 10KT 4227 10303 WIND...HAIL 60MPH 1.00IN $$ JAMSKI
2 follow-up statements
698 WWUS55 KCYS 060012 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 612 PM MDT FRI AUG 5 2011 NEC013-060100- /O.CON.KCYS.SV.W.0166.000000T0000Z-110806T0100Z/ BOX BUTTE NE- 612 PM MDT FRI AUG 5 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL BOX BUTTE COUNTY UNTIL 700 PM MDT... AT 609 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WILD HORSE BUTTE...OR 12 MILES NORTH OF ALLIANCE...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... WILD HORSE BUTTE AROUND 620 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4217 10297 4236 10301 4230 10275 4215 10283 TIME...MOT...LOC 0012Z 277DEG 18KT 4227 10290 WIND...HAIL 60MPH 1.00IN $$ JAMSKI
908 WWUS55 KCYS 060035 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 635 PM MDT FRI AUG 5 2011 NEC013-060045- /O.CAN.KCYS.SV.W.0166.000000T0000Z-110806T0100Z/ BOX BUTTE NE- 635 PM MDT FRI AUG 5 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BOX BUTTE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4217 10297 4236 10301 4230 10275 4215 10283 TIME...MOT...LOC 0035Z 277DEG 18KT 4226 10275 $$ JAMSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 2:06 PM MDT, 3 hours 47 minutes earlier.
Area forecast discussion, Aug 5, 2:06 PM MDT, 3 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 206 PM MDT FRI AUG 5 2011 .SHORT TERM...TONIGHT THROUGH SUNDAY... MAIN CONCERN IN THE SHORT TERM IS THE CHANCE OF SEVERE WEATHER. HOWEVER AT THIS TIME CONVECTION A LITTLE SLOW IN GETTING STARTED. 18Z SURFACE ANALYSIS SHOWED LOW OVER NORTH CENTRAL WYOMING WITH A BOUNDARY STRETCHING TO THE SOUTHEAST AND STORMS HAVE BEEN FIRING IN THIS AREA MOST OF THE MORNING. RIVERTON RADAR STARTING TO SHOW SOME RETURNS IN RESPONSE TO A SHORT WAVE MOVING OUT OF IDAHO. THIS FEATURE SHOULD TRIGGER THUNDERSTORMS IN OUR CWA LATER TODAY. LAPS DATA SHOWING CAPES OVER 2000 IN NORTHERN PANHANDLE AS WELL AS LI'S OF -6. DEW POINTS IN THIS AREA ARE OVER 60 SO THERE IS PLENTY OF MOISTURE AND INSTABILITY TO GET THINGS GOING. SECONDARY CONCERN THIS AFTERNOON IS FIRE WEATHER AS DRY AIR WORKING ITS WAY INTO THE WESTERN AND NORTHERN PORTIONS OF THE CWA. ONLY THING HOLDING BACK THE HIGHLIGHTS ARE WINDS NOT REACHING CRITERIA. LOOKING AT THE REST OF THE WEEKEND SHOWS TYPICAL SUMMERTIME WEATHER WHERE AFTERNOON STORMS CANNOT BE RULED OUT. HIGHS EXPECTED TO BE GENERALLY IN THE 80S AND 90S WITH LOWS NEAR NORMAL. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... PERSISTENT WEATHER PATTERN EXPECTED OVER THE REGION THROUGH THE WEEK WITH WESTERLY UPPER FLOW ATOP UPPER HIGH SITUATED ACROSS THE SOUTH AND SOUTHWESTERN PART OF THE COUNTRY. MONSOONAL FLOW WILL BE CUT OFF FROM THE CWA FOR THE MOST PART WITH WEAK UPPER RIDGING THUS AFTERNOON AND EVENING CONVECTION SHOULD BE MORE LIMITED...ENHANCED PERIODICALLY BY ANY WEAK AND HARD TO TIME IMPULSES THAT CROSS THE REGION. BEST CHANCE FOR CONVECTION WILL BE OVER THE PANHANDLE WHERE A WEAK FRONTAL BOUNDARY IS LIKELY TO MEANDER ACROSS FROM TIME TO TIME. OTHERWISE EXPECT WARM TEMPERATURES TO CONTINUE WITH LITTLE CHANGES THROUGH THE WEEK. && .AVIATION...USUAL SUMMER TIME PATTERN WILL CONTINUE THROUGH THE WEEKEND WITH AFTERNOON CONVECTION EXPECTED. SOME PATCHY FOG AND LOW CEILINGS WILL BE POSSIBLE AROUND SUNRISE AT THE PANHANDLE LOCATIONS ON SATURDAY MORNING. && .FIRE WEATHER...DRY CONDITIONS WILL BE OBSERVED ACROSS THE WESTERN AND NORTHERN PORTIONS OF THE DISTRICT AND BEAR CLOSE MONITORING. RELATIVE HUMIDITY MAY REACH CRITICAL VALUES BUT WINDS SHOULD STAY JUST BELOW NEEDED VALUES FOR HIGHLIGHTS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/AVIATION/FIRE WEATHER...GRIFFITH LONG TERM...RE
Hazardous weather outlook, Aug 5, 10:35 AM MDT, 7 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1035 AM MDT FRI AUG 5 2011 WYZ101>119-061130- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1035 AM MDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP MAINLY THIS AFTERNOON AND THIS EVENING. A FEW THUNDERSTORMS ACROSS EAST CENTRAL WYOMING MAY BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM ACTIVITY WILL DISSIPATE BY SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE INTO NEXT WEEK AND WILL BE MAINLY CONFINED TO AREAS EAST OF THE MOUNTAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN EAST CENTRAL WYOMING THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-061130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1035 AM MDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THIS EVENING. A FEW THUNDERSTORMS ACROSS THE NORTHERN AND CENTRAL NEBRASKA PANHANDLE MAY BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM ACTIVITY WILL DISSIPATE BY SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NORTHERN AND CENTRAL NEBRASKA PANHANDLE THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 5, 4:42 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 442 PM MDT FRI AUG 5 2011 NEZ054-052345- KIMBALL NE- 442 PM MDT FRI AUG 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KIMBALL COUNTY UNTIL 545 PM MDT... AT 438 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTH OF OLIVER RESERVOIR...OR 12 MILES NORTHWEST OF KIMBALL...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... BENNETT RESERVOIR AROUND 530 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4139 10347 4121 10351 4131 10389 4139 10388 TIME...MOT...LOC 2243Z 278DEG 12KT 4135 10380 JAMSKI
Special weather statement, Aug 5, 4:51 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 451 PM MDT FRI AUG 5 2011 NEZ003-096-052330- BOX BUTTE NE-SOUTH SIOUX NE- 451 PM MDT FRI AUG 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SIOUX AND NORTHWESTERN BOX BUTTE COUNTIES UNTIL 530 PM MDT... AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF AGATE...OR 32 MILES NORTH OF SCOTTSBLUFF...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... HEMINGFORD AROUND 530 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4243 10305 4220 10308 4226 10368 4243 10370 TIME...MOT...LOC 2251Z 274DEG 28KT 4233 10356 JAMSKI
Special weather statement, Aug 5, 5:17 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
517 PM MDT FRI AUG 5 2011
NEZ002-003-060000-
BOX BUTTE NE-DAWES NE-
517 PM MDT FRI AUG 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 600 PM MDT...
AT 514 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF
CHADRON AIRPORT TO BOX BUTTE DAM TO 8 MILES WEST OF HEMINGFORD...AND
MOVING EAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
BOX BUTTE DAM AROUND 525 PM MDT.
HEMINGFORD AND CHADRON ST PARK AROUND 535 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4226 10274 4227 10326 4272 10319 4273 10279
4249 10277 4244 10274
TIME...MOT...LOC 2317Z 272DEG 19KT 4269 10312 4251 10309
4235 10322
JAMSKILocal storm report, Aug 5, 5:19 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 10 S WHITNEY 42.64N 103.26W
08/05/2011 E0.50 INCH DAWES NE PUBLIC
&&
MJAMSKISpecial weather statement, Aug 5, 5:39 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT FRI AUG 5 2011
NEZ002-003-060030-
BOX BUTTE NE-DAWES NE-
539 PM MDT FRI AUG 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 630 PM MDT...
AT 537 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES EAST OF BOX
BUTTE DAM TO 7 MILES EAST OF HEMINGFORD TO HEMINGFORD...AND MOVING
EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
WILD HORSE BUTTE AROUND 605 PM MDT.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4226 10322 4237 10306 4253 10292 4252 10277
4245 10276 4244 10274 4223 10273 4215 10274
TIME...MOT...LOC 2339Z 282DEG 20KT 4248 10284 4235 10294
4227 10307
JAMSKILocal storm report, Aug 5, 5:43 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT FRI AUG 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL HEMINGFORD 42.32N 103.08W
08/05/2011 E0.50 INCH BOX BUTTE NE TRAINED SPOTTER
&&
DDEALThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 6:02 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 58 min |
| Aug 4, 6:38 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Morrill | 28 min |
| Aug 4, 6:58 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 43 min |
| Aug 4, 7:13 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 15 min |
| Aug 4, 7:33 PM MDT | Areal Flood Advisory | CYS | Cheyenne | 26 min |
| Aug 4, 7:55 PM MDT | Flash Flood Warning | CYS | Cheyenne | 4 hr |
| Aug 5, 3:48 PM MDT | Special Weather Statement | CYS | Kimball | 57 min |
| Aug 5, 4:04 PM MDT | Special Weather Statement | CYS | Kimball | 56 min |
| Aug 5, 4:42 PM MDT | Special Weather Statement | CYS | Kimball | 63 min |
| Aug 5, 4:51 PM MDT | Special Weather Statement | CYS | Box Butte | 39 min |
| Aug 5, 5:17 PM MDT | Special Weather Statement | CYS | Dawes | 43 min |
| Aug 5, 5:39 PM MDT | Special Weather Statement | CYS | Box Butte | 51 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.